PDA

View Full Version : bruise after injection ... is this normal



mays390
01-14-2010, 03:00 PM
Just started the portocol this morning.. I am Injecting and am using a 1mL 28G 1/2" Insulin syringe... I injected .5cc about 1 inch to the right of my belly button and it was immediatley sore... Checked this afternoon when going to shower and there is a bruise about the size of a quarter.... Is this typical?

I also went straight in with the syringe. Wondering if I might have gone to deep or if I might have hit a cappillary or vein. Any ideas, tips or tricks for injecting..... This is my first loading day... Looking forward to going my 40days and hoping to drop about 30lbs....

orderhdg
01-14-2010, 03:01 PM
I was injecting intermuscular (1 1/2inch needle) rarely felt much at all for pain, I only bruised maybe 4x in the 40days I very rarely injected in the stomach cuz i did feel it more & bruised there. I injected in my upper thigh mostly, but was told later i could inject into my hip/upper buttocks(haven't tried that yet though) If you have someone to help you, you can inject into your upper arm too.

sobs
01-14-2010, 03:02 PM
try the injection below or above the belly button instead of along side it. Should be in a fatty area.

sobs
01-14-2010, 03:03 PM
Also, go in at an angle. Typically, it should not bruise or be sore; it should slide in painlessly. I did get some bad needles once, and they resisted going in a little, and did cause some bruising. Good luck!